×

zbMATH — the first resource for mathematics

Two-dimensional problem of the motion of a snow avalanche along a slope with smoothly changing properties. (English. Russian original) Zbl 0318.70001
J. Appl. Math. Mech. 37, 792-803 (1973); translation from Prikl. Mat. Mekh. 37, 837-848 (1973).

MSC:
76E20 Stability and instability of geophysical and astrophysical flows
70F99 Dynamics of a system of particles, including celestial mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Grigorian, S.S.; Eglit, M.E.; Iakimov, Iu.L., New statement and solution of the problem of the motion of a snow avalanche, (), N≗12
[2] Bakhvalov, N.S.; Eglit, M.E., Investigation of the solutions of the equations of motion of snow avaloanches, (1970), Obsuzhdeniia Khronika, N≗16
[3] Lighthill, M.J.; Whitham, G.B., On kinematic waves. I, (), N≗178 · Zbl 0064.20905
[4] Lax, P.D., Hyperbolic systems of conservation laws II, Comm. pure and appl. math., Vol. 10, N≗4, (1957) · Zbl 0108.28203
[5] Liubarskii, G.Ia., On the structure of shock waves, Pmm, Vol. 25, N≗6, (1961)
[6] Whitham, G.B., Some comments on wave propagation and shock wave structure with application to magnetohydrodynamics, Comm. pure and appl. math., Vol. 12, N≗1, (1958) · Zbl 0084.42701
[7] Barmin, A.A.; Kulikovskii, A.G., Gas velocity variation in ionizing shock waves. the problem of the conductive piston, Pmm, Vol. 32, N≗3, (1968)
[8] Chernyi, G.G., Supersonic flows around bodies with the formation of detonation and combustion fronts, () · Zbl 0926.76017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.